Compactification and linearization of abstract dynamical systems
Acta Universitatis Carolinae. Mathematica et Physica, Tome 38 (1997) no. 1, pp. 63-70
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1997_38_1_a5,
author = {Janos, L.},
title = {Compactification and linearization of abstract dynamical systems},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {63--70},
year = {1997},
volume = {38},
number = {1},
mrnumber = {1489853},
zbl = {0897.54021},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1997_38_1_a5/}
}
Janos, L. Compactification and linearization of abstract dynamical systems. Acta Universitatis Carolinae. Mathematica et Physica, Tome 38 (1997) no. 1, pp. 63-70. http://geodesic.mathdoc.fr/item/AUCMP_1997_38_1_a5/